# SDR FDEA202006041126

- Difficulty date: June 4, 2020
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 39,110 hours, 20,370 cycles
- Engine: Pwa PW4158
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW4158
- Part serial: 724074
- Condition: Failed
- Location: Nr 1
- Part time: 39,430 hours, 20,859 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE AT CRUISE FL340 WITH MANUAL THROTTLES DUE TO  ATS SYSTEM MEL'D WHEN ADJUSTING POWER NOTICED #1  ENGINE WAS SLOWLY INCREASING POWER WHILE PULLING #1  THROTTLE BACK. EPR POINTER REDUCE BUT ALL ENGINE  SETTINGS WERE INCREASING.WHILE TROUGLESHOOTING  ENGINE TEMPORARILY EXCEEDED N1 APPROX 108% ,EGT 650  DEGREES, N2 112% ,TIME OF EXCEEDENCES NO MORE THAN  20 SECONDS WHEN STARTED A DESCEND AND ENGINE  RESPONSE RECOVERED. OBTAINED FADEC 1 OVHT,FADEC  CHANNEL A&B FAULT ON LANDING  SHGN 04JUN20 10:39   MEM U  PERFORMED BITE TEST PER TSM 73-21-40 ON THE #1  FADEC SYS. AND GRD FAULT CODES NOTED WERE 350-18,  350-29. DURING LAST FLIGHT LEG FAULT CODES 352-23,  350-18 ,350-16, 350-15 WERE NOTED . OPNED THE LEFT  FAN COWL AND INSPECTED AREA AROUND THE EEC FOR A  PNEUMATIC LEAK. NONE NOTED   R&R'D ENG
